# SDR COMA0560821

- Difficulty date: January 19, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N473CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7668
- Aircraft time: 9,915 hours, 8,792 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Coupling
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5736- FLAPS FAIL CAUTION.  CLEANED AND LUBRICATED FLEX DRIVES.
